# SDR SWIA202054210

- Difficulty date: November 5, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N150SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000499
- Aircraft time: 14,604 hours, 8,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ANGLE AT FR 12 BL 0.  C-CHECK RO 11/20/2020.  REMOVED AND REPLACED ANGLE AT FR 12 BL 0, REF SRM 51-40-08.  APPLIED ALODINE SRM TOPCOAT SRM & CPM.
